# SDR QMLDMG2012

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Aircraft: N135DU
- Make and model: Urocop EC135T1
- Aircraft serial: 0554
- Aircraft time: 1,550 hours, 4,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cover Plate
- Part number: L533M1240104
- Condition: Separated
- Location: Floor Board
- Part time: 1,550 hours, 4,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVER PLATE FWD RT ASSY WAS FOUND MECHANICALLY SEVERED IN THE CENTER SECTION, APPARENTLY FOR THE PURPOSE OF EASE OF REMOVAL AND REINSTALLATION IN THE COURSE OF MX.
